MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number NM-3138-55
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional pro code selection that applies to the indication of this device product family: dbs-extension, upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 7114740, udi: (b)(4).Product family: dbs-linear leads, upn: m365db2202450, model:db-2202-45, serial: (b)(6), batch: 7105452, udi:(b)(4).
 
Event or Problem Description
During a deep brain stimulation (dbs) procedure, high impedances were identified on both of the patients leads.Multiple troubleshooting steps were attempted; however, the issue persisted.The physician determined that the elevated impedances were attributable to the lead extensions.The physician made an incision at the extension header to check the leads and noticed one of the leads was bent.Both lead extensions were subsequently explanted and replaced.The patient recovered well and is reported to be in good condition postoperatively.
 
Additional Manufacturer Narrative
The devices nm-3138-55, serial number (b)(6) and the device db-2202-45, serial number (b)(6) were not returned to boston scientific for analysis and the complaint as reported was not able to be confirmed, however a review of the device history record (dhr) confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of: cause not established.Additional pro code selection that applies to the indication of this device product family: dbs-extension.Upn: m365nm3138550.Model: nm-3138-55.Serial: (b)(6).Batch: 7114740.Udi: (b)(4).Product family: dbs-linear leads.Upn: m365db2202450.Model: db-2202-45.Serial: (b)(6).Batch: 7105452.Udi: (b)(4).
 
Event or Problem Description
It was reported that during a deep brain stimulation (dbs) procedure, high impedances were identified on both of the patients leads.Multiple troubleshooting steps were attempted; however, the issue persisted.The physician determined that the elevated impedances were attributable to the lead extensions.The physician made an incision at the extension header to check the leads and noticed one of the leads was bent.Both lead extensions were subsequently explanted and replaced.The patient recovered well and is reported to be in good condition postoperatively.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
EI   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24454136
Report Number3006630150-2026-01117
Device Sequence Number21369378
Product Code MHY
UDI-Device Identifier08714729820765
UDI-Public(01)08714729820765(17)250401(10)7113436
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2025
Device Model NumberNM-3138-55
Device Catalogue NumberNM-3138-55
Device Lot Number7113436
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/20/2026
Date Device Manufactured04/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale